... estashian tubes and a spray was used it was to be used until gone it's gone but she still insists on using it. she has been taking to the Dr, and ears are fine, now we use a saline solution to try to pacifier her she becomes very difficult to handle after using this. we suspect it is behavorial could it be something else and allergic reaction maybe? Also we is orone to seizures and takes many medications.
The effects that nasal spray gives can be addicting, making the person want to use the medication even though it is not needed. There is also a rebound congestion caused by using nasal spray for a long period h
then stopping suddenly. The effect can be so uncomfortable, they use nasal spray nasal spray again, becoming a viscous cycle. Nasal spray addiction is real, and it can happen to anyone who is unaware and doesn't go by the directions on the bottle.
- Sodium Chloride Information for Consumers
- Sodium Chloride Information for Healthcare Professionals (includes dosage details)
- Side Effects of Sodium Chloride (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 19 Oct 2009 • 1 answer
Posted 30 Apr 2010 • 2 answers
Posted 1 Nov 2015 • 0 answers
Posted 14 Mar 2016 • 0 answers
Posted 4 Aug 2016 • 0 answers